# SDR SIMA200803504

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 17,581 hours, 15,733 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT4828 - CREW REPORT LOUD RUSHING NOISE COMING FROM THE NOSE GEAR WELL LIKE A GEAR DOOR WAS NOT FULLY CLOSED.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLE SHOT SYSTEM.  PERFORMED VISUAL INSPECTION OF NLG, AND DOORS.  NO DEFECTS NOTED.  PERFORMED GEAR SWING IAW AMM 32-30-00.  REMOVED AND REPLACED LGEU IAW 32-32-01 WITH GEAR UP FOUND NOSE LANDING GEAR DOOR SOLENOID VLV TO BE INTERMITTENT.  REMOVED AND REPLACED NLG DOOR SOLENOID VALVE IAW AMM 32-33-02.  OPERATIONAL CHECK GOOD AND LEAK CHECK GOOD.  PERF GEAR SWINGS IAW AMM 32-30-00.  OPERATIONAL CHECK GOOD, NO FURTHER DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
